# SDR P5CA2015083100114

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 15,368 hours, 2,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2038
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXTERNAL SKIN AT BS 2038, S39L.  REPAIRED IAW  E.I T2015 A 5, B1944, REV.4.
